Propagation des Ondes: Etude Mathématique et Simulation
Access
Job opportunities
Contact us
Intranet
en
fr
Home
About
Research topics
Modeling
Numerical methods
Inverse problems
Software
COFFEE
XLiFE++
Publications
People
Events
Search
Use key words to explore our website
Home
About
Research topics
Modeling
Numerical methods
Inverse problems
Software
COFFEE
XLiFE++
Publications
People
Events
Home
Publications
Share
Publications
1983
Résolution numérique du problème non linéaire de la résistance de vagues bidimensionnelle.
Cahouet Jacques
Lenoir Marc
Comptes Rendus de l'Académie des Sciences. Série 2
, Gauthier-Villars, 1983, 297 (12), pp.819-822.
Retour aux années